Vintage Motocross

Get ready to relive the glory days of motocross at Vintage Motorcycle Days! Held on a period-correct grass track with modest table-top jumps—not a double or triple jump in sight—the VMD motocross track is tailor-made to suit classic motocross bikes—and their riders, too!

Offering classes for vintage machines (1974 and older), Evolution-era bikes (1974-late 1980s), and Revolution machines (early 1990s-2008), there’s bound to be a class for you and your bike. With easy-to-access viewing spots all around the track, the motocross races are hugely popular with VMD spectators, too.

Schedule (subject to change)

Thursday Friday Saturday Sunday
7:00
7:00
9:00
7:00 am - 9:00 am
Registration/Tech Inspection

8:00
8:30
8:00 am - 8:30 am
Mandatory Rider Briefing

8:30
9:30
8:30 am - 9:30 am
Vintage/Evolution Evolution 1 Practice
7:00
8:30
7:00 am - 8:30 am
Registration/Tech Inspection

8:00
8:30
8:00 am - 8:30 am
Mandatory Rider Briefing
7:30
8:00
8:30
8:30
9:30
8:30 am - 9:30 am
Evolution 2/Evolution 3/Revolution Practice
9:00
9:30
9:30
12:00
9:30 am - 12:00 pm
Vintage/Evolution Evolution 1 Racing
9:30
4:30
9:30 am - 4:30 pm
Evolution 2/Evolution 3/Revolution Racing
10:00
10:30
11:00
11:30
12:00
12:00
5:00
12:00 pm - 5:00 pm
Registration/Tech Inspection
12:00
12:30
12:00 pm - 12:30 pm
Lunch Break
12:30
12:30
3:30
12:30 pm - 3:30 pm
Vintage/Evolution Evolution 1 Racing
1:00
1:30
2:00
2:00
5:00
2:00 pm - 5:00 pm
Registration/Tech Inspection
2:30
3:00
3:30
4:00
4:00
4:30
4:00 pm - 4:30 pm
Awards Presentation
30 minutes after racing concludes in the Hangar
4:30
5:00
5:00
5:30
5:00 pm - 5:30 pm
Awards Presentation
30 minutes after racing concludes in the Hangar

Thursday

  • Registration/Tech Inspection
    2:00 - 5:00

Friday

  • Registration/Tech Inspection
    12:00 - 5:00

Saturday

  • Registration/Tech Inspection
    7:00 - 9:00
  • Mandatory Rider Briefing
    8:00 - 8:30
  • Vintage/Evolution Evolution 1 Practice
    8:30 - 9:30
  • Vintage/Evolution Evolution 1 Racing
    9:30 - 12:00
  • Lunch Break
    12:00 - 12:30
  • Vintage/Evolution Evolution 1 Racing
    12:30 - 3:30
  • Awards Presentation
    4:00 - 4:30

Sunday

  • Registration/Tech Inspection
    7:00 - 8:30
  • Mandatory Rider Briefing
    8:00 - 8:30
  • Evolution 2/Evolution 3/Revolution Practice
    8:30 - 9:30
  • Evolution 2/Evolution 3/Revolution Racing
    9:30 - 4:30
  • Awards Presentation
    5:00 - 5:30
Thursday Friday Saturday Sunday
4:00
4:00
4:30
4:00 pm - 4:30 pm
Awards Presentation
30 minutes after racing concludes in the Hangar
5:00
5:00
5:30
5:00 pm - 5:30 pm
Awards Presentation
30 minutes after racing concludes in the Hangar

Saturday

  • Awards Presentation
    4:00 - 4:30

Sunday

  • Awards Presentation
    5:00 - 5:30
Thursday Friday Saturday Sunday
8:30
8:30
9:30
8:30 am - 9:30 am
Evolution 2/Evolution 3/Revolution Practice
9:00

Sunday

  • Evolution 2/Evolution 3/Revolution Practice
    8:30 - 9:30
Thursday Friday Saturday Sunday
9:30
9:30
4:30
9:30 am - 4:30 pm
Evolution 2/Evolution 3/Revolution Racing
10:00
10:30
11:00
11:30
12:00
12:30
1:00
1:30
2:00
2:30
3:00
3:30
4:00

Sunday

  • Evolution 2/Evolution 3/Revolution Racing
    9:30 - 4:30
Thursday Friday Saturday Sunday
12:00
12:00
12:30
12:00 pm - 12:30 pm
Lunch Break

Saturday

  • Lunch Break
    12:00 - 12:30
Thursday Friday Saturday Sunday
8:00
8:00
8:30
8:00 am - 8:30 am
Mandatory Rider Briefing
8:00
8:30
8:00 am - 8:30 am
Mandatory Rider Briefing

Saturday

  • Mandatory Rider Briefing
    8:00 - 8:30

Sunday

  • Mandatory Rider Briefing
    8:00 - 8:30
Thursday Friday Saturday Sunday
7:00
7:00
9:00
7:00 am - 9:00 am
Registration/Tech Inspection
7:00
8:30
7:00 am - 8:30 am
Registration/Tech Inspection
7:30
8:00
8:30
12:00
12:00
5:00
12:00 pm - 5:00 pm
Registration/Tech Inspection
12:30
1:00
1:30
2:00
2:00
5:00
2:00 pm - 5:00 pm
Registration/Tech Inspection
2:30
3:00
3:30
4:00
4:30

Thursday

  • Registration/Tech Inspection
    2:00 - 5:00

Friday

  • Registration/Tech Inspection
    12:00 - 5:00

Saturday

  • Registration/Tech Inspection
    7:00 - 9:00

Sunday

  • Registration/Tech Inspection
    7:00 - 8:30
Thursday Friday Saturday Sunday
8:30
8:30
9:30
8:30 am - 9:30 am
Vintage/Evolution Evolution 1 Practice
9:00

Saturday

  • Vintage/Evolution Evolution 1 Practice
    8:30 - 9:30
Thursday Friday Saturday Sunday
9:30
9:30
12:00
9:30 am - 12:00 pm
Vintage/Evolution Evolution 1 Racing
10:00
10:30
11:00
11:30
12:30
12:30
3:30
12:30 pm - 3:30 pm
Vintage/Evolution Evolution 1 Racing
1:00
1:30
2:00
2:30
3:00

Saturday

  • Vintage/Evolution Evolution 1 Racing
    9:30 - 12:00
  • Vintage/Evolution Evolution 1 Racing
    12:30 - 3:30
No events available!

Contact Information

Pre-Entry Deadline – July 19

Racing entries are $40 for pre-entry and $50 for post-entry. All pre-entry must be done online; forms are no longer available to print and mail. If you have questions, call (614) 856-1900 and ask for Mike Burkeen.

Rules & Classes

Motorcycle year and design requirements and AMA-sanctioned vintage competition guidelines: